| Catalog Number |
SSM-485 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via national breast implant registry "wrinkling/rippling".This record is for right side.The device was explanted.
Additional Manufacturer Narrative
The event of "visibility/palpability" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: visibility/palpability.